Nebraska, 2013

Damaging Winds in Nebraska, June 24, 2013

June 24, 2013 · NWS GLD · 2 events in 2 counties and zones

A cluster of strong thunderstorms rolled east out of Colorado late in the evening and moved across southwest Nebraska and northwest Kansas. Several severe wind gusts were reported, but no damage occurred.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GLD wrote it up.

A cluster of strong thunderstorms rolled east out of Colorado late in the evening and moved across southwest Nebraska and northwest Kansas. Several severe wind gusts were reported, but no damage occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before the first event at Jun 23, 11:24 PM CST, 46 minutes earlier.

Area forecast discussion, Jun 23, 11:24 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1124 PM MDT SUN JUN 23 2013

.UPDATE...
ISSUED AT 740 PM MDT SUN JUN 23 2013

UPDATED GRIDS AND ZONES FOR SEVERE THUNDERSTORM WATCH 353.
OTHERWISE NO OTHER CHANGES.

UPDATE ISSUED AT 454 PM MDT SUN JUN 23 2013

UPDATED GRIDS AND ZONES FOR THE ISSUANCE OF SEVERE THUNDERSTORM
WATCH 352. OTHERWISE NO OTHER CHANGES.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 246 PM MDT SUN JUN 23 2013

AS OF 3 PM CDT...2 PM MDT...SKIES ACROSS THE TRI-STATE AREA WERE
MOSTLY CLEAR WITH THE EXCEPTION OF SOME CUMULUS DEVELOPING IN
NORTON...GRAHAM AND GOVE COUNTIES. TEMPERATURES WERE IN THE UPPER
70S TO LOW 80S ACROSS EAST COLORADO...LOW TO MID 80S IN SOUTHWEST
NEBRASKA AND IN THE MID 80S TO NEAR 90 IN NORTHWEST KANSAS. WINDS
HAVE BEEN FROM THE NORTH FOR MOST OF THE DAY BUT ARE BEGINNING TO
COME AROUND TO THE EAST. DEWPOINTS WERE ON A SLOW INCREASE ACROSS
THE EASTERN HALF OF THE AREA AND SHOULD BEGIN TO SEE A RESPONSE OVER
THE WESTERN HALF OVER THE NEXT COUPLE OF HOURS. A RELATIVELY STRONG
SHORTWAVE TROUGH WAS LOCATED OVER WESTERN COLORADO AND NORTHWEST
NEW MEXICO...HEADING RAPIDLY TO THE NORTHEAST TOWARDS THE TRI-STATE
AREA.

THE SHORTWAVE TROUGH SHOULD MOVE THROUGH TONIGHT...BRINGING ANOTHER
ROUND OF THUNDERSTORMS TO THE REGION. MODEL GUIDANCE AND SURFACE
ANALYSIS SUGGESTS THAT STORMS WILL DEVELOP IN TWO LOCATIONS. THE
FIRST WILL ALONG A SURFACE CONVERGENT BOUNDARY THAT EXTENDS FROM
AROUND OSBORNE TO HILL CITY TO GOVE TO GARDEN CITY KANSAS. THE
NEXT...MORE SIGNIFICANT ROUND OF STORMS WILL FORM ON THE TERRAIN TO
THE WEST AND MOVE EAST NORTHEAST. WITH SURFACE CAPE OF 2000-3000
J/KG...FAVORABLE HODOGRAPHS AND 0-6 KM BULK SHEAR OF 35-45
KTS...STORMS THAT ARE ABLE TO DEVELOP WILL BECOME STRONG TO SEVERE.
THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A SECONDARY
THREAT FOR A FEW TORNADOES ALSO EXISTS AS AIR WITH A HIGHER MOISTURE
CONTENT FILTERS IN FROM THE NORTHEAST AND LATER FROM THE EAST. LCLS
ARE GENERALLY IN THE 1500 TO 2000 M AGL RANGE WHICH IS BETTER FOR
TORNADOES THAN YESTERDAY BUT STILL SOMEWHAT MARGINAL. A LOW LEVEL
JET WILL INCREASE IN STRENGTH LATER THIS EVENING. THIS WILL INCREASE
THE LOW LEVEL SHEAR AND STORM RELATIVE HELICITY...CREATING A MORE
FAVORABLE ENVIRONMENT FOR TORNADOES. THE MOST FAVORABLE ENVIRONMENT
FOR ANY POTENTIAL TORNADOES IS LOCATED GENERALLY NORTH AND EAST OF A
LINE FROM IDALIA COLORADO TO COLBY AND HILL CITY KANSAS. INITIAL
THUNDERSTORM ACTIVITY WILL LIKELY BE IN THE FORM OF SUPERCELLS
BEFORE GROWING UPSCALE INTO AN MCS.

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT...LIKELY
EXITING THE AREA BY EARLY TOMORROW MORNING. WINDS WILL BE FAIRLY
LIGHT TONIGHT EXCEPT BEHIND THUNDERSTORM OUTFLOWS. AS SKIES CLEAR
BEHIND THE STORMS...TEMPERATURES WILL BE ABLE TO COOL INTO THE UPPER
50S AND LOW 60S. TEMPERATURES WILL NOT FALL AS MUCH ACROSS NORTHWEST
KANSAS WITH LOWS IN THE LOW TO UPPER 60S EXPECTED.

FOR TOMORROW...ACTIVE WEATHER IS EXPECTED AGAIN. A DRYLINE WILL
SURGE FORWARD FROM EAST COLORADO AND SET UP SOMEWHERE ALONG OR EAST
OF A LINE FROM WRAY COLORADO TO COLBY AND RUSSELL SPRINGS KANSAS.
ISOLATED THUNDERSTORMS SHOULD DEVELOP ALONG THE DRYLINE DURING THE
LATE AFTERNOON HOURS. ANY STORM THAT IS ABLE TO DEVELOP AND BREAK
THROUGH AN ELEVATED WARM LAYER WILL HAVE THE POTENTIAL TO BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS.

THE BIGGER STORY FOR TOMORROW WILL BE THE HOT TEMPERATURES AND
CRITICAL FIRE WEATHER CONDITIONS EXPECTED. MORE ON THE FIRE WEATHER
CONDITIONS BELOW IN THE FIRE WEATHER SECTION. HIGH TEMPERATURES
SHOULD BE ABLE TO CLIMB INTO THE UPPER 90S TO LOW 100S WITH DRY AIR
MOVING IN FROM THE WEST AND MOSTLY CLEAR SKIES. WINDS WILL INCREASE
DURING THE AFTERNOON HOURS AND COULD BECOME BREEZY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 246 PM MDT SUN JUN 23 2013

MONDAY NIGHT-WEDNESDAY...SHORT WAVE TROUGH WILL MOVE ACROSS THE
NORTHERN PLAINS MONDAY NIGHT...FORCING A COLD FRONT ACROSS THE AREA
THROUGH TUESDAY MORNING. DESPITE FORCING FOR ASCENT PRESENT AHEAD OF
THE TROUGH AND SOME NEAR SFC MOISTURE RETURN IN THE OVERNIGHT
HOURS...POINT SOUNDINGS SUGGEST A VERY STRONG CAP IN PLACE AHEAD OF
FRONT AND THINK ANY THUNDERSTORMS DEVELOPING ALONG IT DURING THE
OVERNIGHT HOURS IS VERY UNLIKELY. IF THERE IS A WINDOW FOR POTENTIAL
PRECIPITATION DEVELOP IT WILL BE IN IN THE EARLY EVENING PERIOD JUST
AFTER PEAK HEATING ALONG DRYLINE...BUT AS TEMPS COOL THINK
INHIBITION WILL QUICKLY OVERCOME ANY LINGERING STORM. COLD FRONT
WILL ONLY BRING MINOR TEMPERATURE CHANGES TO THE AREA ON TUESDAY BUT
WILL USHER IN VERY DRY AIR...SHIFTING THE THUNDERSTORM THREAT TO THE
EAST OF THE AREA. SOME POTENTIAL INSTABILITY WILL BE PRESENT ON
WEDNESDAY...BUT WITH H5 RIDGE STARTING TO AMPLIFY DURING THIS PERIOD
LEADING TO LARGE SCALE SUBSIDENCE CONFIDENCE IN THUNDERSTORM
INITIATION IS VERY LOW.

IN THE EXTENDED(WEDNESDAY NIGHT-SUNDAY)...AMPLIFYING H5 594DM RIDGE
WILL BE A LARGE INFLUENCE ON THE PATTERN ACROSS THE CWA THROUGH THE
PERIOD. THERE REMAINS SOME DEGREE OF UNCERTAINTY WITH RESPECT TO THE
LONGITUDINAL PLACEMENT OF THIS FEATURE...ALTHOUGH GFS HAS TRENDED
TOWARDS THE MORE EASTWARD ECMWF AND GEFS MEAN PRODUCTS FOLLOW ECMWF
SOLUTION AS WELL. MODEL SOLUTIONS DEVIATE MORE SIGNIFICANTLY TOWARDS
THE END OF THE PERIOD ON SUNDAY...WITH GFS BREAKING DOWN RIDGE
ALLOWING FOR COLD FRONT TO SLIDE ACROSS THE AREA AND ECMWF
MAINTAINING A STRONG RIDGE OVER THE AREA. ENSEMBLE DATA SOMEWHAT
MIXED DURING THIS PERIOD AND THINK CONSENSUS FORECAST LIKELY BEST
SOLUTION AT THIS POINT IN TIME. WHILE THERE MAY BE A STRAY LATE
AFTERNOON STORM OR TWO...THINK THIS WILL BE RATHER ISOLATED AND FOR
THE MOST PART HAVE KEPT THE FORECAST DRY THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1121 PM MDT SUN JUN 23 2013

THUNDERSTORMS WILL BE POSSIBLE NEAR KMCK AND AT THE SITE LATE
TONIGHT AS STORMS FROM NORTHEAST COLORADO MOVE SLOWLY INTO THE AREA.
SOME MVFR CONDITIONS WILL BE POSSIBLE UNDER THE STORMS AT KMCK.
STORMS WILL MOVE OUT BEFORE SUNRISE WITH VFR THROUGH MONDAY. ANOTHER
ROUND OF STORMS WILL BE POSSIBLE AT KMCK MONDAY EVENING FOR A COUPLE
OF HOURS. ACTIVITY OVER EASTERN COLORADO HAS A GOOD POSSIBILITY OF
DEVELOPING SOUTH INTO THE KGLD AREA LATE TONIGHT AS WELL. SOME MVFR
IS POSSIBLE AT KGLD UNDER ANY STORMS. VFR CONDITIONS WILL RETURN
AFTER A COUPLE OF HOURS AND LAST THROUGH THE REMAINDER OF THIS
FORECAST. NO STORMS ARE FORECAST FOR KGLD SINCE THE FRONT SHOULD BE
NORTH OF THE KGLD AREA.

&&

.FIRE WEATHER...
ISSUED AT 246 PM MDT SUN JUN 23 2013

CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP TOMORROW ACROSS THE
SOUTHWEST PORTION OF THE FORECAST AREA. CRITERIA FOR WIND AND
RELATIVE HUMIDITY WILL LIKELY BE MET WITH RELATIVE HUMIDITIES AS LOW
AS 10 TO 15 PERCENT AND SOUTH WINDS INCREASING TO 15 TO 25 MPH WITH
GUSTS AS HIGH AS 35 TO 40 MPH. A FIRE WEATHER WATCH HAS BEEN ISSUED
FOR THE AREAS MOST LIKELY TO MEET CRITERIA AND THE AREAS LEAST
LIKELY TO RECEIVE RAIN THIS EVENING. FUELS MAY ALSO BE SOMEWHAT
QUESTIONABLE...HOWEVER AFTER SEVERAL HOT AND MOSTLY DRY DAYS FUELS
MAY HAVE BECOME MORE FAVORABLE FOR RAPID FIRE GROWTH.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR KSZ013-014-027-028-041-042.

CO...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR COZ253-254.

NE...NONE.
&&

UPDATE...FS
SHORT TERM...RRH
LONG TERM...JRM
AVIATION...FS
FIRE WEATHER...RRH
Hazardous weather outlook, Jun 23, 3:04 PM CST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
304 PM MDT SUN JUN 23 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241630-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
304 PM MDT SUN JUN 23 2013 /404 PM CDT SUN JUN 23 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
TONIGHT AS A STRONG WEATHER DISTURBANCE MOVES THROUGH FROM WEST TO
EAST. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON TO THE WEST AND
CROSS THE TRI-STATE AREA MAINLY BETWEEN 6 PM AND MIDNIGHT.
ADDITIONAL STORMS MAY DEVELOP TO THE EAST. THE PRIMARY THREATS
WILL BE LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES ARE ALSO
POSSIBLE GENERALLY NORTH AND EAST OF A LINE FROM IDALIA COLORADO
TO COLBY AND HILL CITY KANSAS. LOCALLY HEAVY RAINFALL IS ALSO
EXPECTED TONIGHT WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE
LATE AFTERNOON AND EVENING GENERALLY EAST OF A LINE FROM YUMA AND
WRAY COLORADO TO ATWOOD...HOXIE AND GOVE KANSAS. LARGE HAIL AND
DAMAGING WINDS ARE THE PRIMARY THREATS. WEST OF THIS LINE
CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AS SOUTHWEST WINDS
INCREASE AND RELATIVE HUMIDITIES DROP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Jun 23, 7:15 PM CST, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
715 PM MDT SUN JUN 23 2013

KSZ029-240145-
GOVE-
815 PM CDT SUN JUN 23 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GOVE COUNTY IN WEST CENTRAL KANSAS...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF QUINTER...MOVING NORTHEAST AT 25
MPH.

  LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
  QUINTER BY 830 PM CDT...

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3885 10022 3893 10042 3913 10034 3913 10014
      3893 10014
TIME...MOT...LOC 0115Z 209DEG 24KT 3897 10026

LOCKHART
Special weather statement, Jun 23, 9:29 PM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
929 PM MDT SUN JUN 23 2013

COZ092-240430-
CHEYENNE COUNTY-
929 PM MDT SUN JUN 23 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

AT 927 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF FIRSTVIEW...MOVING NORTHEAST AT
25 MPH.

  LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
  CHEYENNE WELLS BY 1000 PM MDT...
  ARAPAHOE BY 1020 PM MDT...

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3869 10266 3905 10225 3904 10222 3889 10204
      3887 10205 3861 10243 3861 10257
TIME...MOT...LOC 0329Z 226DEG 22KT 3869 10250

LOCKHART
Special weather statement, Jun 23, 9:53 PM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
953 PM MDT SUN JUN 23 2013

COZ090-240430-
YUMA COUNTY-
953 PM MDT SUN JUN 23 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 948 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF VERNON...MOVING EAST AT 30 MPH.

  LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
  VERNON BY 1000 PM MDT...
  WRAY BY 1015 PM MDT...
  LAIRD BY 1025 PM MDT...

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3957 10206 3957 10280 4043 10278 4045 10218
      4045 10208 4044 10207
TIME...MOT...LOC 0353Z 256DEG 26KT 3997 10240

LOCKHART
Special weather statement, Jun 23, 10:09 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1009 PM MDT SUN JUN 23 2013

COZ092-240500-
CHEYENNE COUNTY-
1009 PM MDT SUN JUN 23 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

AT 1006 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTH OF FIRSTVIEW...MOVING NORTHEAST
AT 25 MPH.

  LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
  CHEYENNE WELLS BY 1045 PM MDT...
  ARAPAHOE BY 1100 PM MDT...

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3904 10231 3871 10205 3861 10230 3861 10270
      3871 10284
TIME...MOT...LOC 0410Z 237DEG 21KT 3868 10253

LOCKHART
Special weather statement, Jun 23, 10:51 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1051 PM MDT SUN JUN 23 2013

KSZ001-NEZ079-240515-
CHEYENNE-DUNDY-
1151 PM CDT SUN JUN 23 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN NORTHWEST KANSAS AND DUNDY
COUNTY IN SOUTHWEST NEBRASKA...

AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHAMPION TO 6 MILES
NORTHEAST OF HAIGLER TO 6 MILES NORTHEAST OF HALE...MOVING NORTHEAST
AT 40 MPH.

  LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
  ST. FRANCIS AND PARKS BY 1105 PM MDT...
  WHEELER BY 1210 AM CDT...
  6 MILES WEST OF BENKELMAN BY 1115 PM MDT...

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

&&

LAT...LON 4000 10138 4000 10141 3958 10142 3957 10205
      4035 10205 4035 10134
TIME...MOT...LOC 0451Z 234DEG 36KT 4046 10171 4010 10184
          3969 10199

LOCKHART

The radar

The Goodland radar (KGLD), 129 km away, was scanning. The volume nearest the first event began at 06:11 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Hitchcock

When
June 24, 12:10 AM CST
Where
Hitchcock County, 7 mi NNW of Palisade
Measured
55 kt (63 mph) measured gust
Reported by
Trained Spotter
Coordinates
40.444, -101.151

Thunderstorm Wind, Red Willow

When
June 24, 1:01 AM CST
Where
Red Willow County, (Mck)mc Cook Arpt
Measured
60 kt (69 mph) measured gust
Reported by
ASOS
Coordinates
40.200, -100.580

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2013Every state in 2013This day in weather historyWarnings in Nebraska, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 454182, 454183.